# SDR DALA2014072504211

- Difficulty date: July 24, 2014
- Submitted: August 3, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 62,077 hours, 45,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 930-936
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB REPAIR DOUBLER X=54 TO X=60 BETWEEN BS 930 - 936.  NEW REPAIR INSTALLED IAW SRM 53-05 FIG 131A-1.
